# SDR NWAA080149855

- Difficulty date: January 10, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 72,108 hours, 72,557 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Split
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT ROLLED SLIGHTLY WHEN THE FLAPS DEPLOYED AT DIFFERENT RATES.  CREW CORRECTED THE ROLL AND WAS ABLE TO NOTICE THAT THE LEFT FLAP TRAILED THE RIGHT FLAP DOWN TO THE 5 DEGREE EXTENDED POSITION.  CREW ALSO STATED THAT THE SPLIT FLAP CONFIGURATION WAS NOT AS PRONOUNCED IN THE 5 TO 15 DEGREE OR THE 25 DEGREE AND BEYOND RANGES.  THE FLIGHT LANDED IN MEM WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED FOUR FLAP BUSS CONTROL CABLES AND TWO PULLEYS.  RIG, TENSION ADJUSTMENT, AND CHECK COMPLETED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
